# SDR UIEA2024052500444

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: UNKNWON
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG R/H CORE COWL EXHAUST AREA FOUND SEVERAL FASTNER HOLE CRACKED( REPAIRED IAW SRM 54-41-01-2R-3 REPAIR 3 AND EA-1971A104. NO FURTHER DEFECTS NOTED. )
